# SDR AWXA200700242

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 30,512 hours, 11,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-MAJOR REPAIR- BC-6 CHECK- FOUND CORROSION ON CENTRAL FITTING AROUND R1 DOOR CUT OUT FLOOR LEVEL, FR 16 - FR 20, S23R.  REPLACED CENTRAL FITTING ON R1 DOOR CUT OUT FLOOR LEVEL, FR16 - FR20, S23R IAW A320 SRM 51-72-11.
